# SDR UPS01434743

- Difficulty date: January 2, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Guard
- Part serial: 1207030
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO PROFILE INDICATORS ARE CRACKED AT BS 1720 LT AND RT  SIDES, LT MAX CARGO PROFILE INDICATOR CENTER ATTACH BRACKET TO  FUSELAGE FRAME IS CRACKED.  NEW PROFILE GUARDS FABRICATED IAW SRM 51-20-01 AND SRM 51-30-02.
